MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 27 G / 8000 CPM DORC CONTINUUM RANGE

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 27 G / 8000 CPM DORC CONTINUUM RANGE
Catalog Number 8268.VIT27
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Since bubble coming from tip of the cutter, it is possible for harm to the patient.Hence it is concluded as reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Bubble happens.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 27 G / 8000 CPM DORC CONTINUUM RANGE
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 27 G / 8000 CPM DORC CONTINUUM RANGE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7664776
Report Number1222074-2018-00222
Device Sequence Number2063028
Product Code HQE
UDI-Device Identifier08717872020815
UDI-Public08717872020815
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8268.VIT27
Device Lot Number2000376397
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1